Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 950695, 5 pages
http://dx.doi.org/10.1155/2015/950695
Research Article

Some Identities Involving Chebyshev Polynomials

School of Mathematics, Northwest University, Xi’an, Shaanxi 710127, China

Received 18 December 2014; Accepted 18 March 2015

Academic Editor: Fabio Tramontana

Copyright © 2015 Xiaoxue Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Zhang, “Some identities involving the Fibonacci numbers and Lucas numbers,” The Fibonacci Quarterly, vol. 42, no. 2, pp. 149–154, 2004. View at Google Scholar · View at MathSciNet
  2. X. Wang and D. Han, “Some identities related to Dedekind sums and the Chebyshev polynomials,” International Journal of Applied Mathematics and Statistics, vol. 51, no. 21, pp. 334–339, 2013. View at Google Scholar · View at MathSciNet
  3. C. Cesarano, “Identities and generating functions on Chebyshev polynomials,” Georgian Mathematical Journal, vol. 19, no. 3, pp. 427–440, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C.-L. Lee and K. B. Wong, “On Chebyshev's polynomials and certain combinatorial identities,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 2, pp. 279–286, 2011. View at Google Scholar · View at MathSciNet
  5. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Numerical approximations for fractional diffusion equations via a Chebyshev spectral-tau method,” Central European Journal of Physics, vol. 11, no. 10, pp. 1494–1503, 2013. View at Publisher · View at Google Scholar · View at Scopus
  6. A. H. Bhrawy, “An efficient Jacobi pseudospectral approximation for nonlinear complex generalized Zakharov system,” Applied Mathematics and Computation, vol. 247, pp. 30–46, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. H. Bhrawy and M. A. Zaky, “A method based on the Jacobi tau approximation for solving multi-term time-space fractional partial differential equations,” Journal of Computational Physics, vol. 281, pp. 876–895, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  8. A. H. Bhrawy and M. A. Zaky, “Numerical simulation for two-dimensional variable-order fractional nonlinear cable equation,” Nonlinear Dynamics, vol. 80, no. 1-2, pp. 101–116, 2015. View at Publisher · View at Google Scholar
  9. E. H. Doha, A. H. Bhrawy, R. M. Hafez, and M. A. Abdelkawy, “A Chebyshev-Gauss-Radau scheme for nonlinear hyperbolic system of first order,” Applied Mathematics & Information Sciences, vol. 8, no. 2, pp. 535–544, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. H. Doha and A. H. Bhrawy, “A Jacobi spectral Galerkin method for the integrated forms of fourth-order elliptic differential equations,” Numerical Methods for Partial Differential Equations, vol. 25, no. 3, pp. 712–739, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. H. Prodinger, “On a sum of Melham and its variants,” The Fibonacci Quarterly, vol. 46-47, pp. 207–215, 2008-2009. View at Google Scholar
  12. K. Ozeki, “On Melham's sum,” The Fibonacci Quarterly, vol. 46-47, pp. 107–110, 2008. View at Google Scholar
  13. R. S. Melham, “Some conjectures concerning sums of odd powers of Fibonacci and Lucas numbers,” The Fibonacci Quarterly, vol. 46/47, no. 4, pp. 312–315, 2009. View at Google Scholar · View at MathSciNet
  14. T. Wang and W. Zhang, “Some identities involving Fibonacci, Lucas polynomials and their applications,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, vol. 103, no. 1, pp. 95–103, 2012. View at Google Scholar · View at MathSciNet